Title

On cyclic codes over ℤ4 + uℤ4 and their ℤ4-images

Document Type

Article

Publication Date

2014

Abstract

Linear codes over the ring ℤ4 + uℤ4 have been introduced recently. In this paper, we study cyclic codes over this ring. We determine algebraic structures of cyclic codes over ℤ4 + uℤ4 and obtain basic facts about their generators. Making use of their algebraic structure, we conducted a computer search for cyclic codes over ℤ4 + uℤ4 and obtained many new linear codes over ℤ4. These codes have been added to the database of ℤ4 codes.

Journal

International Journal of Information and Coding Theory

Volume

2

Issue

4

First Page

226

Last Page

237

Share

COinS